Search - Archive ouverte HAL Access content directly

Filter your results

3 Results
Image document

Poisson kernel of half spaces in real hyperbolic spaces

Tomasz Byczkowski , Piotr Graczyk , Andrzej Stos
Revista Matemática Iberoamericana, 2007, 23 (2007), no. 1, pp.85--126
Journal articles hal-00079091v1
Image document

On the exit time from a cone for Brownian motion with drift

Rodolphe Garbit , Kilian Raschel
Electronic Journal of Probability, 2014, 19 (63), pp. 1-27. ⟨10.1214/EJP.v19-3169⟩
Journal articles hal-00880523v2
Image document

Multidimensional Yamada-Watanabe theorem and its applications to particle systems

Piotr Graczyk , Jacek Małecki
Journal of Mathematical Physics, 2013, 54 (2), pp.021503. ⟨10.1063/1.4790507⟩
Journal articles hal-03038367v1